# SDR FDEA202203250683

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N844FD
- Make and model: Boeing 777FHT
- Aircraft serial: 37138
- Aircraft time: 39,357 hours, 5,959 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86503
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 FOUND DELEMINATION AT BL0   STA 1600,1640,1660. MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 AT BL0 STA 1600,1640,1660 REPAIRED AS PER   B777 SRM 53-00-50-2R REPAIR 1 REV40.0 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
